Author = Munesh Kumari
Some Properties and Identities of Hyperbolic Generalized k-Horadam Quaternions and Octonions

Articles in Press, Accepted Manuscript, Available Online from 21 July 2023

10.22049/cco.2023.28272.1495

Kalika Prasad; Munesh Kumari; Can Kızılateş


A modified public key cryptography based on generalized Lucas matrices

Articles in Press, Accepted Manuscript, Available Online from 19 January 2024

10.22049/cco.2024.28022.1419

Kalika Prasad; Munesh Kumari; Hrishikesh Mahato


Some new families of generalized $k$-Leonardo and Gaussian Leonardo Numbers

Volume 9, Issue 3, September 2024, Pages 539-553

10.22049/cco.2023.28236.1485

Kalika Prasad; Ritanjali Mohanty; Munesh Kumari; Hrishikesh Mahato